Arkiv för Matematik

On the constant in Hölder's inequality

Sven H. Hilding

Full-text: Open access

Note

With 5 figures in the text

Article information

Source
Ark. Mat., Volume 1, Number 2 (1950), 93-100.

Dates
First available in Project Euclid: 30 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485803943

Digital Object Identifier
doi:10.1007/BF02590622

Mathematical Reviews number (MathSciNet)
MR36274

Zentralblatt MATH identifier
0036.31802

Rights
1949 © Swets & Zeitlinger B.V.

Citation

Hilding, Sven H. On the constant in Hölder's inequality. Ark. Mat. 1 (1950), no. 2, 93--100. doi:10.1007/BF02590622. https://projecteuclid.org/euclid.afm/1485803943


Export citation